# SDR DALA2017071205405

- Difficulty date: July 9, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE HAS CORROSION AT LOWER EDGE. REMOVED AND REPLACED L1 DOOR LOWER GATE IAW AMM 52-11-38. ADJUSTMENT/OPS CHECK PERFORMED ON AMDS.
